By Topic

Robust Adaptive Controller Design for Nonlinear Time-Delay Systems via T–S Fuzzy Approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Changchun Hua ; Inst. of Electr. Eng., Yanshan Univ., Qinhuangdao, China ; Qing-Guo Wang ; Xinping Guan

The robust control problem is investigated for a class of uncertain nonlinear time-delay systems. Via the Takagi-Sugeno (T-S) fuzzification, we obtain the T-S fuzzy systems with each local model in the form of time-delay systems with uncertain nonlinear functions. The mismatched nonlinear functions satisfy the Lipschitz condition, while the matched parts are bounded by nonlinear functions with unknown coefficients. Based on the input matrix, the system is decomposed into two cascade subsystems. The virtual controller is designed for the first subsystem, and then, a memoryless adaptive controller is presented. By employing a new Lyapunov Krasovskii functional, we show that the resulting closed-loop system is exponentially stable and the solutions are uniformly ultimately bounded. Finally, simulation examples are given to show the effectiveness of our main results.

Published in:

IEEE Transactions on Fuzzy Systems  (Volume:17 ,  Issue: 4 )